# SDR GLBA20100104J

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 29,139 hours, 37,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX 2 CRACKS WERE FOUND AT THE AIRSTAIR DOOR FUSELAGE FRAME AT FS 150 AT THE LWR STRUT MOUNT AREA.  CRACKS MEASURE 1" AND 1.25" RESPECTIVELY.   MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-53-002. MATERIALS UTILIZED ARE LISTED IN THE EO.
